# SDR SWAA2023091198275

- Difficulty date: September 9, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N8626B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36894
- Aircraft time: 31,955 hours, 15,025 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND OUTBOARD AFT FLAP UPPER SURFACE INBOARD END DELAMINATED<[01] C/W;[02] REMOVED AND REPLACED AFT O/B L/H AFT FLAP. PER AMM 27-51-22;[03] COMPLIED WITH REMOVAL AND REPLACEMENT OF AFT O/B L/H AFT FLAP. PER AMM 27-51-22
